# SDR USAA040783

- Difficulty date: August 29, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5, TIE- .1250 INCH CRACK, RIVET, STR TO FRAME CLIP, STA 663.75-S10R.  REMOVED AND REPLACED STRINGER CLIP (TIE) IAW 53-00-03.
